We provide the twisted Alexander polynomials of finite abelian covers over three-dimensional manifolds whose boundary is a finite union of tori. This is a generalization of a well-known formula for the usual Alexander polynomial of knots in finite cyclic branched covers over the three-dimensional sphere.
Jérôme Dubois. Yoshikazu Yamaguchi. "The twisted Alexander polynomial for finite abelian covers over three manifolds with boundary." Algebr. Geom. Topol. 12 (2) 791 - 804, 2012. https://doi.org/10.2140/agt.2012.12.791